# SDR DHLA2009801005

- Difficulty date: April 11, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 87,000 hours, 33,217 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Part time: 87,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR WING FRONT SPAR CAP AT L/E ATTACH HOLE SHOWS A 0.500 INCH LENGTH CRACK, STA XFE 523.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 05-7-09, EVA D857-00261 REV IA DATED 04-27-09, REPAIR SKETCH 200904200125 DWG J060232, JCT04316 REMOVED ACCESS DOORS TO PERFORM REPAIR ENCLOSED SMN FORM 242-2.  CUT OUT DAMAGED SECTION IAW REPAIR SKETCH 200904200125 DWG J06232.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK FOUND AFTER CUT OUT ENCLOSED SMN-FORM 242-2, EVA DB57-00261 STEP 4.  FABRICATED ECCENTRIC REPAIR BUSHING (7075 T6) IAW REPAIR SKETCH 200904200125.  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DOS 9.45.36.  INSTALLED ECCENTRIC REPAIR BUSHING IAW REPAIR SKETCH 20090420012S REFER TO NR 236109 FOR REMOVAL/REINSTALLATION OF LT WING CTR L/E.
